2019
Том 71
№ 11

All Issues

Ostrovskii I. V.

Articles: 2
Article (Russian)

M. G. Krein's investigations in the theory of entire and meromorphic functions and their further development

Ostrovskii I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 87–99

This is a survey of М. G. Krein's results in the theory of entire and meromorphic functions. Their further development is also discussed.

Article (Ukrainian)

The application of U. K. Kheiman's theorem to a problem in the theory of probability law decompositions

Gol'dberg A. A., Ostrovskii I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 104–106